I had emergency scleral buckle surgery 1700h 16 December. Since then, there has always been pain (usually controlled by opioid analgesics), frequently severe, and sometimes wxcruciating (a kidney stone 6 years ago is my benchmark for intense pain). I do have a check-up scheduled for Thursday.
I am using the gentimycin and ice-pack religiously, as well as the cyclopentol until this morning (as I believed it to be a contributory factor, which may not be the case). Do you see any problems with alternating that mydriatic with homatropine?
Also, I have some prednisone 1% left over from treating Uveitis last summer. Would the very-short-term use of these drops (no more than one day) to help reduce the inflammation be acceptable under the circumstances? TY
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.